# SDR FDEA200906051941

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 22,408 hours, 11,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279238202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK NR 3 LT BETWEEN FR 77 AND FR 78 HAS 1 SQ INCH OF CORROSION REMOVED LEVEL 1 CORROSION. CUT OUT DAMAGED SECTION OF SEAT TRACK AND INSTALLED  SEAT TRACK SPLICE REPAIR AT TRACK NR 3 LT BETWEEN FR 77 AND FR 80 IAW SRM 53-10-16,FIG 201,PAGE 207/208.
